MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ALB2; BROMCRESOL GREEN DYE-BINDING, ALBUMIN

ROCHE DIAGNOSTICS ALB2; BROMCRESOL GREEN DYE-BINDING, ALBUMIN
Catalog Number 08056692190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's calibration and qc results were ok.There was no indication of a reagent issue.The investigation determined the root cause is consistent with a sample related issue.No product problem was found.
 
Event or Problem Description
The initial reporter received a questionable alb2 albumin gen.2 result for one patient sample with a cobas pro c 503 analytical unit serial number (b)(4).The initial result was <0.35 g/l.The repeated result was 8.5 g/l.On (b)(6) 2022, the sample was sent to another laboratory and tested on an unknown roche device where the alb2 result could not be determined.On (b)(6) 2022, the sample was tested with an electrophoresis method with a result of 32.3 g/l.The questionable result was reported outside of the laboratory.

Brand Name
ALB2
Common Device Name
BROMCRESOL GREEN DYE-BINDING, ALBUMIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key13759227
Report Number1823260-2022-00680
Device Sequence Number14903195
Product Code CIX
UDI-Device Identifier07613336120941
UDI-Public07613336120941
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K033009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Catalogue Number08056692190
Device Lot Number58500201
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2022
Initial Report FDA Received Date03/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARONIA + IMMUN; BIACANORM; CALCIUMACETAT NEFRO; CARBAMAZEPINE; ELUTIT CALCIUM; FALITHROM; HYLO VISION HD; LACTULOSE; MIRTAZAPINE; MOVICOL BEUTEL; NOVAMINSULFON; OSTEOTRIOL; PANTOPRAZOLE; SEVELAMER CARBONATE
Patient Age71 YR
Patient SexMale